Jump to content

Side Effects?


Recommended Posts

I would also be checking in with the doctor especially if you have not added any other supplements or other medications. Sometimes when medications start building up in the body it can cause side effects but it is unusal.

Link to comment
Share on other sites

I agree with corina and looneymom. Just to add to what looneymom was saying, some drugs build up in your system over time and some drugs should actually have bloodwork done periodically to check those levels are safe. I know we all hope that our docs or phamacists actually inform us of this when we start this sort of drug but I found out my depakote levels should be checked periodically by reading the insert that came with my prescription. No one informed me verbally.

Link to comment
Share on other sites

I can either have instant side-effects from drugs or I can suddenly have issues with something I have been taking for weeks, months or years. I don't tolerate a lot of meds and it's all trial and error.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...